# SDR VNAA202511290023

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL9 BTW FS517 TO FS581 AND BTW FS581 TO FS693 AT PAX CABIN.  CORROSION ON SEAT RAIL LBL9 BTW FS517 TO FS581 AND BTW FS581 TO FS693 AT PAX CABIN WAS EVALUATED DUE TO EXCESSIVE DAMAGE PER CRJ-700 SRM 53-31-49-101-001-A01, AND SRM 53-41-49-101-001-A01 AND REPLACED PER CRJ700 AMM 53-00-49-400-801-A03 AND SRM 51-41-02-001-001-A01.
